# SDR SWAA030557

- Difficulty date: March 10, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 57,015 hours, 56,128 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: MS27645
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, RH ELEVATOR TAB FAILED FREE PLAY INSPECTION.                        R&R RH ELEVATOR PUSH ROD CRANK ASSY BEARING PER MM.
